# SDR DALA2018042302766

- Difficulty date: April 24, 2017
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 41,198 hours, 21,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE RT FRACTAL ANTENNA DE-MOD,  FOUND TWO HOLES OVERSIZE, REPAIRED IAW ER/A 557961-14
